# SDR SWAA2021072689360

- Difficulty date: June 29, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 47,085 hours, 24,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 791
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOC ON BS 791 APPROX AT LEVEL OF STR 18R AFT CARGO COMPARTMENT ; 2021-296595 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22.; [02] REPLACED ANGLE SUPPORT LOC ON BS 791 APPROX AT LEVEL OF STR 18R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7942 SHEET 28 REV:- AND DWG 146A9403 REV A; [03] TASK CARD COMPLETE AND CERTIFIED AS RII.
